That Last Time I Tried Anti-depressants (for three weeks to satisfy my doctor) In September of 2012

Originally posted on one of my other blogs on September 30, 2012

 

If something doesn’t give pretty soon, I don’t know what I am going to do. I am a fucking mess. I started taking Wellbutrin eleven days ago. I didn’t take the shit today. I feel like, yeah, it’s making my mood better only because it’s not allowing me to feel anything at all. Nothing.

Before I started taking the medicine I was super-depressed but when a creative moment would come, I could sit down and write it down…whether it be poems, prose or music. Now when I get a creative thought, I just sit down.

As soon as I sit down my mind goes blank. I don’t even really feel like thinking hard enough to recall the ingenious idea that was in my mind only seconds ago. It’s too much effort.

There is some part of me, actually a large part of me that believes the anti-depressant medications are counter-productive to spiritual enlightenment. I know I am going through all of this for a reason. My brain chemistry has always been fucked up and I’ve made it this far…why go fucking with the chemicals in my head?

 

Let’s just talk this out and get to the root of the problem that way cause I’m already on Adderall, Xanax and a whole cornucopia of other allergy and asthma related drugs. I’m trying to scale back. I don’t really want to incorporate and become addicted to new shit.

 

NO. I DO NOT.

Plus, not only does the medicine make me a sitter (as in, I just sit a lot now), it also speeds up the way I talk. Since I am already speedy, naturally, haha, because of the Adderall,  this upswing in the tempo of my conversations is causing me to stutter. That is a little too much. I’m weird enough on my own merit, I do not need more medication to add new eccentricities.

I really would like to stop taking the Adderall, but that’s the one I am scared to stop taking.  I need the speed.  I don’t think my body produces very much of it’s own energy, anymore.  The reason, I assume, is because I have made my body used to synthetic stimulants.  The natural ones don’t cut it, especially since I have always been morbidly depressed.

I am also pretty sure I have adrenal fatigue.  Those fuckers have GOT to be worn out.  I have lived at least a third of my life on straight ADRENALINE.  Seriously.

 

My friend keeps saying, “just keep taking it, those effects will wear off”.

 

When she says that I think to myself, “Is it that the side effects are wearing off or am I becoming used to the side effects?”

 

Blah.

Maybe I’ll divert my creative energy for a while into this youtube channel idea I’ve been having.

Advertisements

2 comments

  1. Argh side effects. I have noticed lately, since being on epilim that my attention has become poorer. I am having the old think of something and then it goes to the recesses of memory to be recalled later when I recall the thought.
    Things like did I lock the door, did I turn the pc off. Just little things.
    It even related to ideas and thoughts I want to write about but then go blank.
    So I need to start making notes on my phone when I have the thought. I need to adapt to compensate for these attention blackouts.
    It seems you have been quite active with the videos on youtube idea. And that’s a good thing, right?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s